eISSN : 2146-9369
Creative Commons Lisansı
Journal of Clinical and Experimental Investigations is licenced under the terms of Creative Commons Attribution-Non Commercial4.0 International (CC BY-NC 4.0) License.
Abstract - Telaprevir-related DRESS syndrome complicating hepatitis C treatment
Süheyla Kömür, Aslıhan Ulu, Behice Kurtaran, Ayşe Seza İnal, Yeşim Taşova, Hasan Salih Zeki Aksu

Telaprevir-related DRESS syndrome complicating hepatitis C treatment

Süheyla Kömür, Aslıhan Ulu, Behice Kurtaran, Ayşe Seza İnal, Yeşim Taşova, Hasan Salih Zeki Aksu

Cukurova University, Infectious Disease Department, Adana , Turkey

 

ABSTRACT
In chronic hepatitis C patients telaprevir attracts attention with high sustained virologic response and short term treatment however it is associated a new spectrum of adverse events, especially several cutaneous manifestations. We report a 66-year-old female patient developed drug reaction with eosinophilia and systemic symptoms during telaprevir based hepatitis C treatment. All antivirals were discontinued and she was treated with supportive care. Systemic and cutaneous symptoms resolved in follow-up. Although rare, clinicians should be aware of potentially severe cutaneous skin reactions during telaprevir -based therapy. J Microbiol Infect Dis 2015;5(1): 36-37
Key words: Eosinophilia, hepatitis C, rash, telaprevir

 

Telaprevir-related DRESS syndrome complicating hepatitis C treatment, Süheyla Kömür, Aslıhan Ulu, Behice Kurtaran, Ayşe Seza İnal, Yeşim Taşova, Hasan Salih Zeki Aksu. J Microbiol Infect Dis 2015; 5(1): 36-37 doi: 10.5799/ahinjs.02.2015.01.0173

Volume 05, Number 01 (2015)

Volume 05, Number 01 (2015)